# SDR ASAA2022040937924

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 60576
- Aircraft time: 23,820 hours, 7,505 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Part number: 3989083
- Part serial: 1995
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 84,886 hours, 48,598 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. RAN QRH 2.22. LIGHT OFF ON RESET AND BACK ON WITH RECALL. GROUNDED - YES. PER B737-900 FIM 21-62 TASK 842, PERFORMED PACK TEMP CONTROL BITE PROCEDURE FIM 21-62 TASK 801. FAULT CODE SHOWS FLT DECK TRIM VALVE. PER FIM 21-62 TASK 832, REMOVED AND REPLACED FLT DECK TRIM AIR MODULATING VALVE REF B737-900 AMM 21-61-21-000-801/400-801. OPS CHECK GOOD, AND NO LEAKS NOTED.
